Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 87 / 1080

Elena1982
(@elena)
New Member
Joined: 1 year ago
Posts: 3
 

@sarapHello
I was vaccinated with astrazeneca a month ago and I have a ringing in my ear that does not go away. The same thing has also happened to my sisters and they have told us that our body has become inflamed after receiving the vaccine. My sister has swollen lymph nodes in her neck and armpit and tinnitus and I have an inflamed temporomandibular joint and tibnitus as well. We have never had tinnitus before, has anyone had the Astrazeneca vaccine? Does this noise leave my ear?
Thank you very much to all


Dee and Sarap liked
ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 

@veraingle Hi vibirdlady ...I saw you have been "liking" some of my posts, so I looked up yours. Yes, it's good to be where others don't think we're "losing it"! I just wanted to share that I also have had strange feelings in my face from my ear, across my cheekbone and my forehead, all on the same side of my ear that I believe is causing my dizziness and spells of vertigo. The feelings were kind of like numbness, but I had sensation - more like a feeling that I was being touched, but I wasn't. (Now that does sound odd!) And burning, itching and stabs of pain. In general I think the nerves in my face were pretty affected and I had an area on the end of my nose that got diagnosed as a staph infection. It really made me suspect shingles involvement because the sensations were similar to those with having a cold sore. Those feelings are gone now, but I now have a feeling of occasional shifts of pressure in my sinus under that cheekbone, although I don't seem to have sinus congestion. Anyway, I'm slowly getting better and I hope you're continuing to improve also!


ReplyQuote
Sherjoe
(@sherjoe)
New Member
Joined: 1 year ago
Posts: 2
 

@paige1123 how are you now and did you receive the second shot?


ReplyQuote
Sherjoe
(@sherjoe)
New Member
Joined: 1 year ago
Posts: 2
 

@b333 how are you feeling now?


ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 
Posted by: @tabby

@thenystagmus Hi, my doctors surgery is closed to patients and has been for about a year. We can only get telephone appointments. They will only ask you to visit if they think you have something seriously wrong with you. When I spoke to my doctor on the phone the other day 're my dizziness and headaches, it took less than 2 minutes for him to prescribe me an antipsychotic drug, which I haven't taken. I think we just have to be pro-active and vigilant, that's why this site has been an anchor for me.

Oh, I'm so sorry you didn't get better help than that from your doctor! I remembered you talked about that before, so I looked up what med you said it was - prochlorperazine - and I read about it also. Yes, an antipsychotic prescribed for schizophrenia - and for vertigo it's prescribed for severe nausea and vomiting, an antiemetic. So, for short term symptomatic treatment. But what of getting at our root issues? So frustrating! I agree, especially in this bewildering frontier we find ourselves in of reacting to a Covid preventative treatment that has only emergency authorization, we need to sort through and become the best advocate for ourselves we can.

I did make myself pretty dizzy today on my riding mower ...and, ummm, I put a tire in a culvert for the first time ever. When my neighbors came over to help me push it out, I was told that their friend that's a physician assistant said they'd been getting a lot of patients coming in with lots of weird reactions after being vaccinated! Sometimes I've thought maybe those of us here are sprinkled across the globe, so maybe we're a small minority - but when I hear about "lots of patients" in locales, I think otherwise!


ReplyQuote
phs1
 phs1
(@romeo1)
New Member
Joined: 1 year ago
Posts: 1
 

I got my 1st dose Pfizer 3 days ago and woke up in the middle of the night with dizziness. My arm finally stopped hurting, but if I bend over to do anything I almost fall down. Hope this end soon.


Sassafras liked
ReplyQuote
Sheri G.
(@sherig)
Active Member
Joined: 1 year ago
Posts: 11
 

I am so appreciative for this blog. I thought my case was an anomaly but I see I'm in good company which is unfortunate for all of us. I had the Johnson & Johnson vaccine a week ago. I did have dizziness right after the shot but I chalked it up to just nerves! The following day I had the expected flu-like symptoms. My arm remained severely sore all week . On day eight after the vaccine, I woke up with *severe* debilitating vertigo/ swaying, heaviness in my head and just plain dizziness anytime I moved my heavy head- even if I remain laying down. I could hardly stand up and had to stumble and hold on to the walls. My tinnitus which I suspect originally came from a prior covid-19 infection last year is now much worse. Today the dizziness feels more like a drunken feeling. I at least can stand up without falling over. I am curious to know like many of you how long this will last. I took it upon myself to take 20mg of Prednisone since this is a medication I routinely take (but at a much lower dose). I am also trying different antihistamines and making sure I stay hydrated. I hope someone can report on how long this will take too subside. I hope this resolves soon and all of us!


ReplyQuote
Rraymo11
(@rraymo1123)
Active Member
Joined: 1 year ago
Posts: 40
 

@atp223 are you getting the 2nd shot? What does your father recommend?  As an ICU Dr. 


ReplyQuote
Lila-Jo
(@dragonstar)
New Member
Joined: 1 year ago
Posts: 1
 

I joined the forum to add my voice to the dizziness that starts a few day after 1 or 2 dose of the vax. My husband and I got our first jabs a week ago and both had dizziness set on since yesterday morning. It is getting worst everyday. He is a health as can be. I had one bout of. Vertigo 10+ yrs ago. Now our world are spinning every time we bend our heads or get up out of bed. I almost passed out (or felt like) at one point. I’ve read that the late onset dizziness is occurring more frequently and that if may get worst with second dose. We will try high dose vita C, just gonna give it go and see. 


ReplyQuote
MT530
(@mt53072)
Active Member
Joined: 1 year ago
Posts: 14
 

@alcha123, great idea for a survey!  I participated. How can we see the results?  Also, you should ask participants which vaccine they took.  In recent Vsafe news, Moderna has twice the side effects over Pfizer.  Also need to include JNJ as well.  I think this survey will help a lot of people. 👍🙏


ReplyQuote
MT530
(@mt53072)
Active Member
Joined: 1 year ago
Posts: 14
 

@tabby, you are right, doctors and pharmacists denied what they don’t know and only can recite what’s in the product insert. Btw, interesting the product insert does not give you the % of the symptoms.  They did not research the studies very carefully.  Dizziness is one of the sign of an allergic reaction to the vaccines, but the product insert stays dizziness must accord within 15 minutes.  They did not record symptoms after three days in the studies unless the subject makes an issue of it. Anything else they don’t acknowledge it as a side effect of the vaccine.  Looks at the new publication that uses the Vsafe data.  


ReplyQuote
MT530
(@mt53072)
Active Member
Joined: 1 year ago
Posts: 14
 

@gillian, did you report this to vsafe or the CDC?


ReplyQuote
gillian
(@gillian)
New Member
Joined: 1 year ago
Posts: 4
 

@mt53072

No I haven't yet.  Is there info on this site of how to do that?  I have just been laying low 


ReplyQuote
gillian
(@gillian)
New Member
Joined: 1 year ago
Posts: 4
 

@mt53072

No I haven't yet.  Is there info on this site of how to do that?  I have just been laying low 


ReplyQuote
Thelma
(@thelma)
Active Member
Joined: 1 year ago
Posts: 50
 

@megan

hi Megan. My history is almost the came. I am five weeks after second Moderna. I still have dizziness when i get up in the morning, also constant hissing in my left ear. I started acupuncture and massage therapy. Was feeling better after sessions. Hope for better days. 


ReplyQuote
Page 87 / 1080